after starting warfarin i noticed swelling on the outside neck below the chin. have had an mri which showed no turmor, etc. my daughter noticed it right away as well as swelling of my lower face. if it is from the warfarin will it go away after i discontinue the warfarin as it changes my looks.
4 Mar 2011
Yes, swelling is a side effect of this partucular drug and you need to consult/contact your physicians office and the pharmacy and let them know all of your symptoms, how bad the swelling is and so on... at times other drugs can be taken in conjunction with some to offset side effects or you may need to be switched all together... call as soon as possible and see what they say... blaze22
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am new to taking this medication and within finishing the 1st prescription i gain weight within weeks. Then my face started swelling and my ankles ...
1 answer • 2 Dec 2010
I've been on warfarin a few years, and from time to time experience pain/swelling my my feet. Think this is usually happens due to rubbing one ...
1 answer • 10 Jul 2011
... feet rapid weight gain I became nervous shall I continue using it ?
1 answer • 5 Feb 2012
... inside of mouth. There is not much( if not any) pain. My (same side) sinus and upper cheek area are actually tender.This little irritation/pain ...
1 answer • 3 Mar 2013
Can this be related to the Phentermine after this long? The swelling only showed up this pm.
1 answer • 8 Mar 2013